# SDR FDEA200907092558

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT LBL-45, STA 1230.  REMOVED, FABRICATED NEW TRACK WITH PN 60-6549/24, AND INSTALLED SEAT TRACK LBL-45,  STA 1180- 1240, IAW SRM 51-40-02, CATEGORY "A" MAJOR REPAIR.
